# SDR USAA040740

- Difficulty date: September 17, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Aft Pax Door
- Part time: 41,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q4, Z-ANGLE, 26 INCHES, CORROSION; LEVEL 1; TASK NR C53-107-02, AFT ENTRY DOOR Z-ANGLE AROUND SCREW HOLES, STA 962-986.  REPLACED Z-ANGLE, DRILLED HOLES IAW SRM 51-10-02.
